EconPapers    
Economics at your fingertips  
 

Yaari dual theory without the completeness axiom

Fabio Maccheroni

ICER Working Papers - Applied Mathematics Series from ICER - International Centre for Economic Research

Abstract: This note shows how Yaari’s dual theory of choice under risk naturally extends to the case of incomplete preferences. This also provides an axiomatic characterization of a large and widely studied class of stochastic orders used to rank the riskiness of random variables or the dispersion of income distributions (including, e.g., second order stochastic dominance, dispersion, location independent riskiness).

Keywords: Yaari’s dual theory; incomplete preferences; stochastic orders (search for similar items in EconPapers)
Pages: 15 pages
Date: 2000-07, Revised 2001-10
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (12) Track citations by RSS feed

Downloads: (external link)
http://www.bemservizi.unito.it/repec/icr/wp2001/maccheroni30-01.pdf (application/pdf)

Related works:
Journal Article: Yaari's dual theory without the completeness axiom (2004) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:icr:wpmath:30-2001

Access Statistics for this paper

More papers in ICER Working Papers - Applied Mathematics Series from ICER - International Centre for Economic Research Corso Unione Sovietica, 218bis - 10134 Torino - Italy. Contact information at EDIRC.
Bibliographic data for series maintained by Daniele Pennesi ().

 
Page updated 2022-09-21
Handle: RePEc:icr:wpmath:30-2001